# SDR AWXA200200874

- Difficulty date: September 3, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 60,350 hours, 49,063 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Part number: 69353521
- Part serial: CRACKED
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-13 CHECK A 1/2" CRACK WAS FOUND ON STRINGER CLIP AT BS 663, STRINGER 10 R/H. MAINTENANCE REMOVED DAMAGED STRINGER CLIP AT BS 663, STRINGER 10 R/H, FABRICATED A NEW STRINGER CLIP, AND INSTALLED REPAIR IAW DWG 69-35352, AND B737-200 SRM 51-30-2, PG. 8, 9, FIG. 11, 13.
